File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Conditional ruin probability with stochastic interest rate

TitleConditional ruin probability with stochastic interest rate
Authors
KeywordsCIR model
Martingale
PDE
Reserve processes
Ruin probability
Stochastic differential equation
Issue Date2001
PublisherTaylor & Francis Inc. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/07362994.asp
Citation
Stochastic Analysis And Applications, 2001, v. 19 n. 2, p. 207-214 How to Cite?
AbstractIn this paper, we use a diffusion process to model the risk reserve of an insurance company. By using some stochastic calculus techniques, a partial differential equation satisfied by the finite time horizon conditional ruin probability is obtained. Some special cases are studied. We also incorporate the stochastic interest rate model in our setup.
Persistent Identifierhttp://hdl.handle.net/10722/82847
ISSN
2015 Impact Factor: 0.63
2015 SCImago Journal Rankings: 0.590
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorYang, Hen_HK
dc.date.accessioned2010-09-06T08:34:06Z-
dc.date.available2010-09-06T08:34:06Z-
dc.date.issued2001en_HK
dc.identifier.citationStochastic Analysis And Applications, 2001, v. 19 n. 2, p. 207-214en_HK
dc.identifier.issn0736-2994en_HK
dc.identifier.urihttp://hdl.handle.net/10722/82847-
dc.description.abstractIn this paper, we use a diffusion process to model the risk reserve of an insurance company. By using some stochastic calculus techniques, a partial differential equation satisfied by the finite time horizon conditional ruin probability is obtained. Some special cases are studied. We also incorporate the stochastic interest rate model in our setup.en_HK
dc.languageengen_HK
dc.publisherTaylor & Francis Inc. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/07362994.aspen_HK
dc.relation.ispartofStochastic Analysis and Applicationsen_HK
dc.subjectCIR modelen_HK
dc.subjectMartingaleen_HK
dc.subjectPDEen_HK
dc.subjectReserve processesen_HK
dc.subjectRuin probabilityen_HK
dc.subjectStochastic differential equationen_HK
dc.titleConditional ruin probability with stochastic interest rateen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0736-2994&volume=19&issue=2&spage=207&epage=214&date=2001&atitle=Conditional+ruin+probability+with+stochastic+interest+rateen_HK
dc.identifier.emailYang, H: hlyang@hku.hken_HK
dc.identifier.authorityYang, H=rp00826en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1081/SAP-100000756en_HK
dc.identifier.scopuseid_2-s2.0-0035531473en_HK
dc.identifier.hkuros57109en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0035531473&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume19en_HK
dc.identifier.issue2en_HK
dc.identifier.spage207en_HK
dc.identifier.epage214en_HK
dc.identifier.isiWOS:000169926400005-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridYang, H=7406559537en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats